Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 26.10.2011
From: poppy

Subject: sulphalazine

Been on sulpalazine for 1 week now increase dose to 2 tablets yesterday. Feeling nausea & upset stomach. Do side effects go away,or is this it? Any advice appreciated.
reply | back to forum

Date: 26.10.2011
From: Gillian

Subject: Re: sulphalazine

Hi Poppy, I started Sulfasalazine ten weeks ago. I was ok till I went from 2 in the morning to adding 1 also in the evening. I felt sick and had headaches. They went eventually but it very hard to go up to 2 in the morning and 2 in the evening. I didnt feel well with the high dose so I kept myself on 2 in the morning and 1 in the eveing for a few weeks extra. Have now gone up to the 2 x 2 (full dose for four weeks now and feel alot better. I think its a question of 'riding the storm'. Do you have fortnightly bloods done? I have two more fortnighly blood test then hopefully go onto monthly ones. The drug has finally started to work and my hands feel alot less stiff and painful. My feet are still sore and painful after resting but my GP said now the drug has started to kick in it will only be a matter of time before I see other improvements. Why dont you ask to speak to the Consultant who prescribed the tablets or even the Rheumatology nurse at the hospital. Good luck with them and take care. Gillian
reply | back to forum

Date: 26.10.2011
From: poppy

Subject: Re: sulphalazine

Thankyou for your reply Gillian. I'm going to speak to the rheumatology nurse tomorrow & see what she thinks. I hope the tablets continue to help. take care
reply | back to forum

Date: 26.10.2011
From: Laura

Subject: Re: sulphalazine

I have just been prescribed this haven't started it yet hopefully will be tomorrow I have been given it cos had bad side affects with it it was awful I'm glad that I have new meds but I'm nervous about it incase I end up being sick
reply | back to forum

Date: 27.10.2011
From: julie

Subject: Re: sulphalazine

Hi Laura I am the same as you i feel nervous about taking it, was meant to start it about a month ago but have delayed it because in a couple of weeks time i am going on holiday and don't want to spend the whole time feeling sick, i also inject mtx weekly.
reply | back to forum

Date: 31.03.2012
From: willis

Subject: Re: sulphalazine

hi
how is it going with the Sulf poppy - just been given it today but nurse says if any side effects stop taking it immediately - looks like i won't be taking it for long if every post i've read shows all people have side effects from it! doesn't show it in good light really x
reply | back to forum

Date: 31.03.2012
From: Dave S

Subject: Re: sulphalazine

Hi all
I have been on Sulpha now for 8 months and am suffering no side effects was not too aware of possible side effects when i started taking it and fortunately did not have any then either.
I think it did have a good effect after a while and was feeling a lot better but i am suffering again although i am not sure if i am getting worse or if the Sulpha is not as effective
reply | back to forum

Date: 01.04.2012
From: willis

Subject: Re: sulphalazine

hi dave
difficult one isn't it does it work has it stopped. i only been on mthx since last year and it helped a lot but jan he upped the dose and here i am in march worse again and now to start the sulf. given all different to each other cant' help each other in one way but just being on here helps :) oh well such is life, just keep going is all we can do really, keep finding the parameters of what capable of but differs from one week to the next. takes some adjusting to i'v found and still trying to adjust - head doesnt' agree with what body is saying is biggest hurdle lol. keep well xxxxxxxx
reply | back to forum

Date: 01.04.2012
From: Lorraine

Subject: Re: sulphalazine

Hi Everyone i was on sulphalazine for 9 years taking 6 a day it takes about 3 months before you feel any different , but stick with it i went from not being able to move to taking my dog on long walks sadly i had to come off it as it had stopped working for me now on MTX to be honest i worry more about side affects from the MTX i wish i could go back on the sulfas x
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+6=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board